# SDR QXEA2019090500340

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 41,665 hours, 43,928 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFT HERE PLACARD CAME OFF ON TYPE II/III EMERGENCY EXIT. REMOVED FROM SERVICE. REPLACED LIFT HERE PLACARD ON TYPE II?III EXIT. RETURNED TO SERVICE.
